# SDR RRXA99897

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: 5252541
- Condition: Failed
- Location: Fuel Dump
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TEST OF FUEL DUMP SYSTEM, WHEN DUMP SWITCH WAS PLACED TO DRAIN THE CHUTES WOULD NOT MOVE TO DRAIN.  TRIED MANUAL DRAIN, NO HELP.  FUEL CONTINUED TO DUMP TO STAND PIPES.  REMOVED AND REPLACED DUMP CHUTE ACTUATOR IAW DC8 MM 28-30-2, OPS CK GOOD AT THIS TIME.
